# SDR CALA0300203

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 54,264 hours, 28,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 3 COMMUNICATION ANTENNA ATTACHMENT/MOUNTING PLATE CORRODED AROUND RIVETS NEXT TO COAX CONNECTOR AT STA 727D, BL 0.  A NEW ANTENNA MOUNT PLATE WAS INSTALLED IAW SRM 51-40-02.
